# SDR HAIHEEA9918

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20630G
- Condition: Reads High
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS HIGH OUT TOLERATION.
